# SDR SWAA2022032271511

- Difficulty date: February 11, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737*
- Aircraft serial: 33856
- Aircraft time: 60,221 hours, 35,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bulkhead
- Part number: 142NW
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BULKHEAD PANEL 142NW AT AFT CARGO COMPARTMENT 2022-79854 / [01] EVALUATED CRACK BULKHEAD PANEL 142NW AT AFT CARGO COMPARTMENT AND FOUND WITHIN LIMITS TO REPAIR AS PER B737-700 AMM 25-52-00-200-806 PARAGRAPH 6.D.(6). DAMAGE SIZE: L= 1.5?; W= 0.3?. AND REPAIRED AS PER B737-700 AMM 25-52-01-300-805 PARAGRAPH 3.F. TOOL USED= CALIPER P/N: 500-197-30; S/N: A21041924; DUE DATE: 01-SEP-22;[02] EVALUATED CRACK BULKHEAD PANEL 142NW AT AFT CARGO COMPARTMENT AND FOUND WITHIN LIMITS TO REPAIR AS PER B737-700 AMM 25-52-00-200-806 PARAGRAPH 6.D.(6). DAMAGE SIZE: L= 1.5?; W= 0.3?. AND REPAIRED AS PER B737-700 AMM 25-52-01-300-805 PARAGRAPH 3.F. TOOL USED= CALIPER P/N: 500-197-30; S/N: A21041924; DUE DATE: 01-SEP-22
